Posted by: Mary | 2008/07/30

Having difficulty urinating

Hi doc,

Please could you assist with advice. I have just overcome a bladder and vaginal infection through a course of antibiotics, although the pain, burning and itching has gone, i now struggle to urinate. after getting the sensation to urinate i sit on the loo for a good 2 or 3 minutes before the urine starts coming out and when it does come out, it comes out in 3 or 4 intervals. i also have this constant pins and needles feeling in my lower tummy and legs and it also appears that i am constipated now too.

what do you think is going on? are all these syptoms related? do you think its after affects from the infection and pills? will it pass eventually or should i go see a doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Mary
I think you should rather see your doctor - this could be related to a nerve root problem.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.